MathSciNet Relay Station
MathSciNet bibliographic data
MR1401694 (97d:30064) 30G35 (30D55)
Qian, Tao; Ryan, John Conformal transformations and Hardy spaces arising in Clifford analysis. J. Operator Theory 35 (1996), no. 2, 349–372.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement